# SDR UALA2013021100793

- Difficulty date: February 10, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED JUST BELOW FORWARD PASSENGER WINDOW ON LEFT SIDE.   ACCOMPLISHED INSPECTION IAW ECRA 5300-01 46 PART 2.  FASTENER SECURE AND NO CRACKS PRESENT.  REMOVED FASTENERS AT DENTED AREA STR 15L BS 398, IAW SRM 51-40-02, FOUND DAMAGE TO BE CONTAINED TO S15L DENTED, REPAIRED DAMAGE STRINGER IAW SRM 53-00-03 FIG 201.
